MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE STRAIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation as it remains in-situ.(b)(4).
 
Event or Problem Description
On december 13, type i vascular replacement was performed using 20mm diameter gelweave graft for an infrarenal abdominal aortic aneurysm , on the day of surgery , creatinine increased and the patient was diagnosed with acute kidney injury.
 
Additional Manufacturer Narrative
Investigation findings - code 3221 - no findings are available - additional information regarding the circumstances of this event and the event/device relationship to be clarified; however, no information or clarification was provided by the site.Investigation conclusion - code 67- no problem identified - review of the retianed manufacturing and quality records confirms that the device/batch was manufactured to specifications.Investigation conclusion - code 4315 - cause not established - the cause of the reported increased creatinine levels with acute kidney injury could not be established as no additional information was prvided by the site.Vascutek ltd considers this case as closed; further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
On december 13, type i vascular replacement was performed using 20mm diameter gelweave graft for an infrarenal abdominal aortic aneurysm , on the day of surgery , creatinine increased and the patient was diagnosed with acute kidney injury.The event was reported as possibly deice related.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire, PA4 9-RR
UK   PA4 9RR
MDR Report Key13289142
Report Number9612515-2022-00001
Device Sequence Number11864370
Product Code DSY
UDI-Device Identifier05037881105642
UDI-Public05037881105642
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberGELWEAVE STRAIGHT
Device Catalogue Number735020-J
Device Lot Number21965592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2021
Supplement Date Received by Manufacturer12/18/2021
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown